# SDR DL757070333

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 53,286 hours, 24,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Canning
- Location: Fs 590-661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF REVISION D OF ER/A 098031-14AD, PERMANENT REPAIR INSTRUCTIONS, SKIN PANEL WAS REPLACED.  OLD REPAIRS HAD OVERSIZED HOLES AND WERE FILLED WITH OVERSIZED FASTENERS PER BOEING INSTRUCTIONS.  BOEING PROVIDED 8100 APPROVING REPAIR.  AS SKIN PANEL WAS REPLACED, AD IS NO LONGER AFFECTED.
